# SDR DALA1143891816

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 40,087 hours, 8,830 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE AT SEATS 19FG - 22FG.  MAINTENANCE FOUND CONNECTOR OUT AT SEAT 18FG AND RE-SECURED IT.  OPERATIONAL CHECK WAS OK.
